Conversations  |  Lose Weight Community Guidelines

Hi!! New to losing weight please help!

Hi I'm trying to lose weight because my birth control has caused me to gain about 30 pounds in a month! My doctor recommended I should monitor my eating and eat less/start a diet. These are my stats today, I ate a protien smoothie for breakfast, hummus + veggies for lunch, 2 trail mixes for a snack, and a salad with bacon and provolone for dinner.

I noticed my fat was pretty high but I was wondering what I should change/ some advice for staying on track!

    • Hi!

      Gaining 30 pounds in a month from birth control is insane. You need to go back to your doctor for another option. I was on birth control for over 30 years and it never affected my weight.

      You can't figure out your dietary needs until you get the birth control managed properly.

    • nagoyaka has a Gold Membership
      Gold Member

      Sep 18 at 05:06 AM

      Trail mix is dense calories so maybe switch that out for fruits and vegs.

    • If your meds are causing weight gain- esp at that rate- then it is not going to be addressed by 'monitoring your eating'. I don't want to diss your doctor outright, but I do recommend a second opinion. Before your appointment, do research the meds you have been prescribed using reputed sources and arm yourself with knowledge and references!

    Comments